# SDR GTIA020830

- Difficulty date: July 17, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 833702
- Condition: Failed
- Location: Flaps And Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON FINAL, FLAPS 28 DEGREES,  SLATS LANDING AT VREF PLUS 10,  SLAT DISAGREEMENT AND LANDING LIGHT STARTED CYCLING BACK AND FORTH RECEIVED A STICK SHAKER AND EXECUTED GO AROUND.  LEVEL AT 200 KIAS,  15 DEGREE FLAPS,  THE SLAT INDICATION WAS CYCLING BETWEEN TAKEOFF,  DISAGREEMENT.  FOUND NO CHECK LIST ON Q/H APPLICABLE.  COME BACK AROUND,   FLAPS 40 DEGREE WITH REF PLUS 20,  SLATS STAY IN LANDING UNTIL SLOWED IN FLAIR AND THEN CYCLED AGAIN.    FOUND BAD LT WING SLAT "D" SWITCH.   R/R LT WING SLAT "D" PROX SENSOR AND R/R RT WING SLAT "D" SWITCH AS PRECAUTIONARY.  OPS CHECK GOOD PER MM.  PERFORMED BIT CHECK ON BOTH STALL WARNING COMPUTERS.  PER MM.  OPS CHECKED GOOD.  PERFORMED TEST ON PROX  ELECT UNIT PER MM.  OPS
